Translator Disclaimer
2018 2-parts of real class sizes
Hung P. Tong-Viet
Algebra Number Theory 12(10): 2499-2514 (2018). DOI: 10.2140/ant.2018.12.2499

Abstract

We investigate the structure of finite groups whose noncentral real class sizes have the same 2-part. In particular, we prove that such groups are solvable and have 2-length one. As a consequence, we show that a finite group is solvable if it has two real class sizes. This confirms a conjecture due to G. Navarro, L. Sanus and P. Tiep.

Citation

Download Citation

Hung P. Tong-Viet. "2-parts of real class sizes." Algebra Number Theory 12 (10) 2499 - 2514, 2018. https://doi.org/10.2140/ant.2018.12.2499

Information

Received: 12 May 2018; Revised: 14 August 2018; Accepted: 15 August 2018; Published: 2018
First available in Project Euclid: 14 February 2019

zbMATH: 07026825
MathSciNet: MR3911138
Digital Object Identifier: 10.2140/ant.2018.12.2499

Subjects:
Primary: 20E45
Secondary: 20D10

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 10 • 2018
MSP
Back to Top